# SDR ASAA2020032632560

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,476 hours, 13,740 cycles
- Engine: Cfmint CFM567B27
- Engine time: 45,475 hours, 13,740 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Engine, Cfmint
- Component part number: CFM567B273
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP. BIRD STRIKE BORO #2 ENG S/N 896473 FOUND COMPRESS DAMAGE @ HPC 3 & HPC 4 FURTHER INVESTIGATION FOUND 3RD STG VSV PINS MISSING @ 3 & 9 O'CLOCK POSITIONS WITH DAMAGE TO COMPRESSOR SPOOL (PINS BOUNCING AROUND) INITIAL BORO DEFERRAL WAS MIG2A- 12136518. GROUNDED - YES. #2 ENGINE REPLACED, REF W/O 1258981.
